# SDR UF6A970502

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: MT938T17K263
- Condition: Loose
- Location: Rt Engine
- Part time: 8,265 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

GRB - FLT 5732 - RIGHT AUTOFEATHER DID NOT ARM.  MAINTENANCE CLEANED AND INSPECTED AFU CANNON PLUG.  SYSTEM OPS CHECK GOOD.  (X)
